Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2013 (Vol. 5, Issue: 03)
Article Information:

Equilibrium Assignment Model with Uncertainties in Traffic Demands

Aiwu Kuang and Zhongxiang Huang
Corresponding Author:  Aiwu Kuang 

Key words:  Log-normal distribution, stochastic demand, traffic assignment, user equilibrium, , ,
Vol. 5 , (03): 773-777
Submitted Accepted Published
June 07, 2012 July 04, 2012 January 21, 2013

In this study, we present an equilibrium traffic assignment model considering uncertainties in traffic demands. The link and route travel time distributions are derived based on the assumption that OD traffic demand follows a log-normal distribution. We postulate that travelers can acquire the variability of route travel times from past experiences and factor such variability into their route choice considerations in the form of mean route travel time. Furthermore, all travelers want to minimize their mean route travel times. We formulate the assignment problem as a variational inequality, which can be solved by a route-based heuristic solution algorithm. Some numerical studies on a small test road network are carried out to validate the proposed model and algorithm, at the same time, some reasonable results are obtained.
Abstract PDF HTML
  Cite this Reference:
Aiwu Kuang and Zhongxiang Huang, 2013. Equilibrium Assignment Model with Uncertainties in Traffic Demands.  Research Journal of Applied Sciences, Engineering and Technology, 5(03): 773-777.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved